MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.0PED
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code Extubate (2402)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had always been passed to the patient from the hospital, but the patient pointed out that a pinkish stain was found to be attached around the base of the actual product.Recannulation was required.
 
Additional Manufacturer Narrative
Additional information: d3(street 1, mfr city, country code, postal code), d10, g4, h3, h6 h3 evaluation summary: one sample of device was received for evaluation.A visual inspection was performed and it was observed the area around the tube where is inserted into the flange presents a pink discoloration.The reported failure was confirmed.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez TX 32590
MX  32590
MDR Report Key9529988
Report Number2936999-2019-01065
Device Sequence Number2282844
Product Code JOH
UDI-Device Identifier30884522026738
UDI-Public30884522026738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2020
Device Model Number5.0PED
Device Catalogue Number5.0PED
Device Lot Number15E0314JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2020
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;